# SDR SWIA201023997

- Difficulty date: March 31, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 24,727 hours, 34,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LIGHT ON FLOOR EMERGENCY STRIP AT ROW 6 INOP.  (FLT 6149)  RESEATED LIGHT ASSEMBLY.
